MathSciNet Relay Station
MathSciNet bibliographic data
MR2921681 35R02 (35A01 35K05)
Huang, Xueping On uniqueness class for a heat equation on graphs. J. Math. Anal. Appl. 393 (2012), no. 2, 377–388.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement